Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suffereing from severe itching. How can it be treated ? ?

my wife is suffereing from severe itching all over body,not fungal infection ,then what is this
Asked On : Mon, 3 Oct 2011
Answers:  1 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Infectious Diseases 's  Response
Hi ajay

Welcome to healthcare magic.

Itching all over the body can be due to many causes, especially allergy to foods or medications or any infections, viral or fungal.

If its severe and you dont know the cause , its best to consult your physician who can examine her, take detailed history and provide exact diagnosis and treatment in the form of anti histaminics anti allergen medications like cetrizine or fexofenadine.he may also advice you local calamine lotion application for soothing relief.if she has any other symptom like rash, fever or breathing difficulty or swelling of body them take consult your doctor immediately.if it has been since many days with no other symptoms then consult a dermatologist (skin specialist)

Answered: Mon, 3 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor